MathSciNet Relay Station
MathSciNet bibliographic data
MR2280849 01A75
Ramanujan, S. Modular equations and approximations to $\pi$ [Quart. J. Math. 45 (1914), 350–372]. Collected papers of Srinivasa Ramanujan, 23–39, AMS Chelsea Publ., Providence, RI, 2000.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement